# SDR 2008UALA06501

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 36,468 hours, 10,209 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTING LOOSE IN FLOOR AT SEAT 3B.  LIGHT FOUND UNSECURE.  REPLACED THE EEL LIGHT AT SEAT 3B AS REQUIRED.  OP CHECKS NORMAL.
